# SDR TRBA2010060

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 30,824 hours, 30,883 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BOTH AIRSPEED INDICATORS, CAPT/FO, ARE GIVING ERRATIC INIDICATION IN FLT. (CAPTAIN DECLARED EMERGENCY)  FOUND CLOGGED PITOT (F/O)  LINE. PRESSURIZED F/O PITOT LINE WITH COMPRESSED AIR AND CLEANED OUT DEBRIS FROM LINE. PERFORMED PITOT STATIC CHECK IAW CK MANUAL EX 341100-LKC-10000-001. OPS CK AND LEAK CK FOUND GOOD.
